# SDR SWAA2025052867661

- Difficulty date: May 6, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N8687A
- Make and model: Boeing 737-8H4
- Aircraft serial: 33937
- Aircraft time: 29,863 hours, 14,846 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Debonded
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING #3 TRAILING EDGE FLAP AFT SUPPORT FAIRING TAILCONE HAS ELONGATED FASTENERS HOLES.<[01] REMOVED AND INSTALLED SERVICEABLE LEFT WING #3 TRAILING EDGE FLAP AFT SUPPORT FAIRING TAILCONE IAW AMM 27-51-18.;[02] COMPLIED WITH STEP#2 AND CORRECTIVE ACTION#1.
